# SDR SWAA2017071715023

- Difficulty date: July 1, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146A3010109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER LOBE FRAME SHEAR TIE CORRODED AT BS 847, BETWEEN STR 26L TO STR 27L.  R&R SHEAR TIE IAW SRM.
